Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|daisey001 - Wed Sep 21, 2005 2:08 pm||
my symptoms are ( daily headaches some lasting all day, nausea, lack of energy, tiredness, it's affecting my job, lower right abdominal pain, lower back pain, numbness of right arm, hand and fingers, irregular periods, vaginal pain, can't have sex, don't want to have sex. weight gain,Mood changes, some hair loss ( from head, while washing or brushing). bloating, constipaition or diarea. Please help...it's causing problems with my family, my job. My docotor told me that she believes it could be my hormones and that it might be something in my brain causing the hormones to be off balance. But can this cause all these symptoms? What do I do?
|daisey001 - Thu Sep 22, 2005 7:47 am||
Sorry to reply to my own post. I'm new at this and wasn't sure how to edit.
I was just wondering if anyone knew what could be wrong. I'm really nervous and scared. I really would like to know if what my Dr. said could be true or shoud I get a second opinion? [/code]
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.